# SDR AWXA200301079

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,841 hours, 29,416 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR OAK WHEN POWER LEVERS WERE ADVANCED THE TAKEOFF WARNING HORN SOUNDED. TAKEOFF THRUST NEVER ACHIEVED, REJECTED TAKEOFF 10-20 KTS. TAXIED OFF RUNWAY AND CHECKED SETTINGS, EVERYTHING APPEARED NORMAL. RESET SPEED BRAKE LEVER IN DOWN DETENT, SUBSEQUENT TAKEOFF NORMAL.
